MathSciNet Relay Station
MathSciNet bibliographic data
MR726452 52A37 (05B25 51D20)
Bannai, Eiichi; Bannai, Etsuko; Stanton, Dennis An upper bound for the cardinality of an $s$-distance subset in real Euclidean space. II. Combinatorica 3 (1983), no. 2, 147–152.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement